# SDR SIMA201910285002

- Difficulty date: October 25, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 38,136 hours, 32,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE LH WING INOP-C/A-REMOVED AND REPLACED EMERGENCY LIGHT ABOVE LH WING IAW EMB 145 AMM 33-50-10. OPS CHECK GOOD.
